# SDR R61A2025010100598

- Difficulty date: December 27, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 40,432 hours, 30,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424003
- Condition: Cracked
- Location: Zone 600
- Part time: 40,432 hours, 3,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION FOUND RH WING LOWER SKIN CRACKED JUST INBD OF RIB 17 AND JUST AFT OF FWD SPAR APROX 1 INCH IN LENGTH.REPAIRED IAW ETD2024-170-033874 ALSO REF VP-049368-2024 N/R #2 FOR WORK ACCOPMLISHED.
